Journal of Statistics Applications & Probability
In this paper, a transmuted two-parameter Lindley distribution (TTLD) is suggested as a modification of the well known two-parameter Lindley distribution (TLD). The necessary mathematical properties including the moments, the moment generating function, hazard rate function, reliability function, and the order statistics for the TTLD are derived. Also, the maximum likelihood estimators for the TTLD parameters and the Renyi entropy are derived. A real data set is used for illustration. It is found that the TTLD is more better than the TLD and Lindley distribution (LD) to fit this set of real data.
Digital Object Identifier (DOI)
Al-khazaleh, Moath; Ibrahim Al-Omari, Amer; and M. H. Al-khazaleh, Ahmed
"Transmuted Two-Parameter Lindley Distribution,"
Journal of Statistics Applications & Probability: Vol. 5:
3, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol5/iss3/6